DOI QR코드

DOI QR Code

TWO CHARACTERIZATION THEOREMS FOR IRROTATIONAL LIGHTLIKE GEOMETRY

Jin, Dae Ho

  • Received : 2013.02.06
  • Published : 2013.10.31

Abstract

We study irrotational half lightlike submanifolds M of a semi-Riemannian space form with a semi-symmetric non-metric connection such that its structure vector field is tangent to M. We prove two characterization theorems for such an irrotational half lightlike submanifold.

Keywords

screen quasi-conformal;half lightlike submanifold;semi-symmetric non-metric connection

References

  1. N. S. Ageshe and M. R. Chafle, A semi-symmetric non-metric connection on a Riemannian manifold, Indian J. Pure Appl. Math. 23 (1992), no. 6, 1992, 399-409.
  2. C. Calin, Contributions to geometry of CR-submanifold, Thesis, University of Iasi, Iasi, Romania, 1998.
  3. K. L. Duggal and A. Bejancu, Lightlike Submanifolds of Semi-Riemannian Manifolds and Applications, Kluwer Acad. Publishers, Dordrecht, 1996.
  4. K. L. Duggal and D. H. Jin, Null curves and Hypersurfaces of Semi-Riemannian Manifolds, World Scientific, 2007.
  5. K. L. Duggal and B. Sahin, Lightlike Submanifolds of indefinite Sasakian manifolds, Int. J. Math. Math. Sci. 2007 (2007), Art ID 57585, 1-21.
  6. K. L. Duggal and B. Sahin, Generalized Cauchy-Riemann lightlike Submanifolds of indefinite Sasakian manifolds, Acta Math. Hungar. 122 (2009), no. 1-2, 45-58. https://doi.org/10.1007/s10474-008-7221-8
  7. K. L. Duggal and B. Sahin, Differential Geometry of Lightlike Submanifolds, Frontiers in Mathematics, Birkhauser, 2010.
  8. D. H. Jin, Geometry of lightlike hypersurfaces of a semi-Riemannian space form with a semi-symmetric non-metric connection, submitted in Indian J. Pure Appl. Math.
  9. D. H. Jin, Einstein lightlike hypersurfaces of a Lorentz space form with a semi-symmetric non-metric connection, accepted in Bull. Korean Math. Soc. 2013.
  10. D. H. Jin, Einstein half lightlike submanifolds of a Lorentzian space form with a semi-symmetric non-metric connection, submitted in Journal of Inequalities and Applications.
  11. D. H. Jin, Lightlike submanifolds of a semi-Riemannian manifold with a semi-symmetric non-metric connection, J. Korean Soc Math. Edu. Ser. B Pure Appl. Math. 19 (2012), no. 3, 211-228. https://doi.org/10.7468/jksmeb.2012.19.3.211
  12. D. H. Jin, Ascreen lightlike hypersurfaces of an indefinite Sasakian manifold, J. Korean Soc Math. Edu. Ser. B Pure Appl. Math. 20 (2013), no. 1, 25-35. https://doi.org/10.7468/jksmeb.2013.20.1.25
  13. D. H. Jin and J. W. Lee, A classification of half lightlike submanifolds of a semi-Riemannian manifold with a semi-symmetric non-metric connection, accepted in Bull. Korean Math. Soc.
  14. T. H. Kang, S. D. Jung, B. H. Kim, H. K. Pak, and J. S. Pak, Lightlike hypersurfaces of indefinite Sasakian manifolds, Indian J. Pure Appl. Math. 34 (2003), no. 9, 1369-1380.
  15. D. N. Kupeli, Singular Semi-Riemannian Geometry, Kluwer Academic, 366, 1996.
  16. F. Massamba, Screen almost conformal lightlike geometry in indefinite Kenmotsu space forms, Int. Electron. J. Geom. 5 (2012), no. 2, 36-58.
  17. E. Yasar, A. C. Coken, and A. Yucesan, Lightlike hypersurfaces in semi-Riemannian manifold with semi-symmetric non-metric connection, Math. Scand. 102 (2008), no. 2, 253-264. https://doi.org/10.7146/math.scand.a-15061

Cited by

  1. HALF LIGHTLIKE SUBMANIFOLDS OF A SEMI-RIEMANNIAN SPACE FORM WITH A SEMI-SYMMETRIC NON-METRIC CONNECTION vol.21, pp.1, 2014, https://doi.org/10.7468/jksmeb.2014.21.1.39
  2. NON-TANGENTIAL HALF LIGHTLIKE SUBMANIFOLDS OF SEMI-RIEMANNIAN MANIFOLDS WITH SEMI-SYMMETRIC NON-METRIC CONNECTIONS vol.51, pp.2, 2014, https://doi.org/10.4134/JKMS.2014.51.2.311